Alert archive / Arkansas / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 21, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jan 11, 2023, 10:19 PM CST for 6 counties in Arkansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2023, 10:19 PM CST (04:19 UTC)
- Expired
- Jan 11, 2023, 10:52 PM CST
- In force
- 33 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Conway County, AR, Pope County, AR, Searcy County, AR, Stone County, AR, Van Buren County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 73 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 4.3 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1627 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 197 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
864
WUUS54 KLZK 120419
SVRLZK
ARC029-115-129-137-141-149-120515-
/O.NEW.KLZK.SV.W.0021.230112T0419Z-230112T0515Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
1019 PM CST Wed Jan 11 2023
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Stone County in north central Arkansas...
Southeastern Searcy County in north central Arkansas...
Van Buren County in north central Arkansas...
Northeastern Conway County in central Arkansas...
Northeastern Yell County in central Arkansas...
Southern Pope County in central Arkansas...
* Until 1115 PM CST.
* At 1019 PM CST, a severe thunderstorm was located over Pottsville,
or near Russellville, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Russellville... Clinton...
Fairfield Bay... Dardanelle...
Atkins... Pottsville...
Dover... London...
Hector... Damascus...
Shirley... Lake Dardanelle State Park...
Happy Bend... Rocky Hill...
Dabney... Hattieville...
Whipple... Jerusalem...
Sugar Loaf Recreation Area... Blick...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3559 9224 3540 9225 3536 9237 3537 9248
3533 9248 3511 9313 3521 9330 3521 9328
3527 9328 3588 9250
TIME...MOT...LOC 0419Z 244DEG 45KT 3527 9303
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
673 follow-up statements
153
WWUS54 KLZK 120429
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1029 PM CST Wed Jan 11 2023
ARC149-120438-
/O.CAN.KLZK.SV.W.0021.000000T0000Z-230112T0515Z/
Yell AR-
1029 PM CST Wed Jan 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN YELL COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3559 9224 3540 9225 3536 9237 3537 9248
3533 9248 3517 9301 3535 9315 3588 9250
TIME...MOT...LOC 0428Z 244DEG 45KT 3532 9290
$$
ARC029-115-129-137-141-120515-
/O.CON.KLZK.SV.W.0021.000000T0000Z-230112T0515Z/
Stone AR-Searcy AR-Van Buren AR-Conway AR-Pope AR-
1029 PM CST Wed Jan 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR SOUTHWESTERN STONE...SOUTHEASTERN SEARCY...VAN BUREN...
NORTHEASTERN CONWAY AND SOUTHEASTERN POPE COUNTIES...
At 1028 PM CST, a severe thunderstorm was located near Happy Bend, or
14 miles east of Russellville, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Russellville... Clinton...
Fairfield Bay... Atkins...
Pottsville... Hector...
Damascus... Shirley...
Happy Bend... Rocky Hill...
Dabney... Hattieville...
Whipple... Jerusalem...
Sugar Loaf Recreation Area... Blick...
Elberta... Taral...
Fairfield Bay Marina... Claude...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3559 9224 3540 9225 3536 9237 3537 9248
3533 9248 3517 9301 3535 9315 3588 9250
TIME...MOT...LOC 0428Z 244DEG 45KT 3532 9290
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
67723
WWUS54 KLZK 120436
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1036 PM CST Wed Jan 11 2023
ARC115-129-120446-
/O.CAN.KLZK.SV.W.0021.000000T0000Z-230112T0515Z/
Searcy AR-Pope AR-
1036 PM CST Wed Jan 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEARCY AND
SOUTHEASTERN POPE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3559 9224 3545 9225 3537 9248 3527 9285
3553 9285 3579 9243
TIME...MOT...LOC 0436Z 243DEG 45KT 3539 9273
$$
ARC029-137-141-120515-
/O.CON.KLZK.SV.W.0021.000000T0000Z-230112T0515Z/
Stone AR-Van Buren AR-Conway AR-
1036 PM CST Wed Jan 11 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CST
FOR SOUTHWESTERN STONE...VAN BUREN AND NORTHEASTERN CONWAY
COUNTIES...
At 1036 PM CST, a severe thunderstorm was located over Blick, or 16
miles north of Morrilton, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Clinton... Fairfield Bay...
Shirley... Fairfield Bay Marina...
Claude... Cleveland...
Middleton... Lanty...
Fairbanks... Whipple...
Elba... Jerusalem...
Sugar Loaf Recreation Area... Blick...
Old Lexington... Choctaw...
Hattieville... St. Vincent...
Bee Branch... Beverage Town...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3559 9224 3545 9225 3537 9248 3527 9285
3553 9285 3579 9243
TIME...MOT...LOC 0436Z 243DEG 45KT 3539 9273
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
67511
WWUS54 KLZK 120452
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
1052 PM CST Wed Jan 11 2023
ARC029-137-141-120501-
/O.CAN.KLZK.SV.W.0021.000000T0000Z-230112T0515Z/
Stone AR-Van Buren AR-Conway AR-
1052 PM CST Wed Jan 11 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN STONE...VAN BUREN
AND NORTHEASTERN CONWAY COUNTIES IS CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
LAT...LON 3559 9224 3545 9225 3537 9248 3527 9285
3553 9285 3579 9243
TIME...MOT...LOC 0449Z 244DEG 45KT 3548 9251
$$
67What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 6:01 PM CST, 4 hours 18 minutes earlier.
Area forecast discussion, Jan 11, 6:01 PM CST, 4 hours 18 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 601 PM CST Wed Jan 11 2023 ...New AVIATION... .SHORT TERM... (This evening through Friday) Issued at 222 PM CST Wed Jan 11 2023 Temperatures are topping out in the 70s Wednesday afternoon (more than 20 degrees above average in places). METSAT imagery shows low circulation over SW KS this afternoon. This system will track ESE, moving across S MO/N AR through Thursday morning. The storm system and cold front will move across the state overnight, producing rain and isolated storm chances. Better chances for thunderstorms will be across NNE portions of the CWA (closer to the system circulation). One-quarter to one-half inch of rainfall is expected across portions of west and north AR, with lesser amounts elsewhere. Higher amounts will be possible where strong to severe storms develop. At this time, the threat for severe weather remains marginal, with large hail and damaging wind being the main hazards expected. Some of the moisture wrapping around the system circulation may result in a brief period of winter precipitation types across northern portions of the CWA Thursday morning, before warming/drying up enough to produce slight chances for drizzle Thursday afternoon, before moisture moves out of the area. Dry conditions are forecast through the remainder of the short term period. Low temperatures through Thurs morning will be in the lower to mid 30s across NW AR, in the lower 40s to mid 50s elsewhere in the state. Temps will drop into the lower 20s to lower 30s by Friday morning, with highs in the lower 40s to lower 50s Friday afternoon (near average for this time of year). && .LONG TERM... (Friday Night through next Wednesday) Issued at 222 PM CST Wed Jan 11 2023 The period will initiate with strong NW flow over Arkansas with the upper ridge planted over the Southern Plains. This will lead to a predominately dry and cool weekend. Expect a pattern shift by early next week with the return of SW flow by late Sunday. Went ahead and increased POPs heading into the early part of the week as zonal flow provides an axis for several storm systems to move across the Natural State. With warm air in place and arctic air cut off to the north, precipitation will remain in liquid form Monday then again Wednesday. Wednesdays system looks to be a little more organized, but the models are hinting at an even more robust cut off low by next weekend. && .AVIATION... (00Z TAFS) Issued at 550 PM CST Wed Jan 11 2023 Storm system to our W will track quickly just to the north of AR later tngt into Thu. Sctd convection wl accompany this sys as the assocd CDFNT pushed thru the FA. Most of the coverage wl be confined to N AR, along and just ahead of the fnt. South winds wl cont to incrs ahead of the sys tngt, then veer to the W/SW and eventually NW on Thu. VFR conds wl prevail most of the night, with MVFR CIGS returning along and behind the FROPA. Cannot rule out a RASN mix at KHRO/KBPK before precip ends Thu mrng. && .LZK WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...71 LONG TERM....61 AVIATION...44
Hazardous weather outlook, Jan 11, 2:21 PM CST, 7 hours 58 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 221 PM CST Wed Jan 11 2023 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-121100- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 221 PM CST Wed Jan 11 2023 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...This Afternoon and Tonight Some scattered showers and isolated thunderstorms will be possible this evening and overnight as a cold front moves southeast into the state. The overall threat for strong to severe weather remains low...but an isolated strong storm could be seen...mainly over portions of northern and northeast Arkansas. Otherwise...the threat for hazardous weather will remain low through tonight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Breezy conditions will be noted on Thursday, with northwest winds at 15 to 20 mph and gusts over 30 mph in places. Otherwise, no significant weather impacts are expected. .Spotter Information Statement... Spotter activation will not be needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 71/61
In the hours before
Special weather statement, Jan 11, 9:14 PM CST, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
914 PM CST Wed Jan 11 2023
ARZ121-221-120345-
Johnson County Higher Elevations AR-Southern Johnson County AR-
914 PM CST Wed Jan 11 2023
...A strong thunderstorm will impact portions of central Johnson
County through 945 PM CST...
At 914 PM CST, Doppler radar was tracking a strong thunderstorm near
Hartman, or 9 miles east of Ozark, moving northeast at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hartman... Woodland...
Coal Hill... Hunt...
Harmony... Ozone...
Hillcrest in Johnson County... Union City...
Mineral Springs Recreation Area...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3561 9370 3569 9326 3554 9322 3551 9322
3552 9346 3538 9371
TIME...MOT...LOC 0314Z 246DEG 42KT 3546 9367
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
44Special weather statement, Jan 11, 9:31 PM CST, 48 minutes before
Special Weather Statement
National Weather Service Little Rock AR
931 PM CST Wed Jan 11 2023
ARZ052-141-340-341-120415-
Pike AR-Southwest Montgomery County Higher Elevations AR-
Southeast Polk County Higher Elevations AR-
Central and Eastern Montgomery County AR-
931 PM CST Wed Jan 11 2023
...A strong thunderstorm will impact portions of northwestern Pike,
east central Polk and southwestern Montgomery Counties through 1015
PM CST...
At 931 PM CST, Doppler radar was tracking a strong thunderstorm over
Athens, or over Umpire, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Ida... Glenwood...
Norman... Mimosa...
Little Missouri Falls Recreatio...
Mauldin...
Albert Pike Recreation Area... Black Springs...
Salem in Pike County... Lodi...
Langley... Shady Lake Recreation Area...
Fancyhill... Roaring Branch Natural Area...
Hopper... Caddo Gap...
New Hope in Pike County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3461 9365 3431 9350 3422 9393 3426 9392
3427 9394 3435 9394 3435 9406
TIME...MOT...LOC 0331Z 249DEG 41KT 3430 9406
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
44Local storm report, Jan 11, 9:38 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 PM CST WED JAN 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 WSW ELM PARK 35.01N 94.14W
01/11/2023 M2.00 INCH SCOTT AR BROADCAST MEDIA
&&
67Special weather statement, Jan 11, 9:45 PM CST, 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
945 PM CST Wed Jan 11 2023
ARZ004-031-112-113-121>123-130-138-212-213-221>223-230-238-313-
120430-
Northwest Yell County AR-Pope County Higher Elevations AR-
Newton County Higher Elevations AR-Newton County Lower Elevations AR-
Southern Pope County AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Northwest Searcy County Higher Elevations AR-
Southern and Eastern Logan County AR-
Searcy County Lower Elevations AR-
Van Buren County Higher Elevations AR-Marion AR-
Western and Northern Logan County AR-Yell Excluding Northwest AR-
Southeast Van Buren County AR-Johnson County Higher Elevations AR-
Conway AR-Southern Johnson County AR-
945 PM CST Wed Jan 11 2023
...Strong thunderstorms will impact portions of east central Logan,
Searcy, southeastern Newton, eastern Johnson, south central Marion,
northwestern Van Buren, western Conway, northeastern Yell and Pope
Counties through 1030 PM CST...
At 945 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Jasper to near Danville.
Movement was east at 55 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Russellville... Danville...
Marshall... Dardanelle...
Atkins... Pottsville...
Dover... London...
Knoxville... Hector...
Witts Spring... Duff...
Maumee... Bohannon...
Mosley... Watts...
Holman... Carden Bottoms...
Dillen... Broomfield...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3618 9254 3509 9284 3507 9345 3600 9319
TIME...MOT...LOC 0345Z 251DEG 46KT 3592 9323 3513 9341
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
67Local storm report, Jan 11, 10:14 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 PM CST WED JAN 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HAIL 1 N CADDO GAP 34.42N 93.62W
01/11/2023 E1.00 INCH MONTGOMERY AR PUBLIC
&&
67Special weather statement, Jan 11, 10:14 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1014 PM CST Wed Jan 11 2023
ARZ039-042>044-054-141-238-120500-
Hot Spring AR-Pulaski AR-Perry AR-Yell Excluding Northwest AR-
Saline AR-Garland AR-Central and Eastern Montgomery County AR-
1014 PM CST Wed Jan 11 2023
...Strong thunderstorms will impact portions of central Perry,
Garland, western Saline, south central Yell, southeastern Montgomery,
northwestern Hot Spring and northwestern Pulaski Counties through
1100 PM CST...
At 1013 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles northwest of Jessieville to near Lake
Ouachita State Park to near Meyers. Movement was northeast at 65 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Hot Springs... Hot Springs Village...
Perryville... Mountain Pine...
Houston... Lonsdale...
Hot Springs Memorial Field... Meyers...
Jessieville... Lake Ouachita State Park...
Rockwell... Wye Mountain...
Hot Springs National Park... Williams Junction...
Bigelow... Avant...
Antioch in Perry County... Oaklawn Racetrack...
Mt Tabor... Sunshine...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3480 9336 3507 9264 3483 9260 3449 9269
3438 9353
TIME...MOT...LOC 0413Z 246DEG 56KT 3479 9327 3460 9329 3444 9341
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
44The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 8:07 PM CST | Severe Thunderstorm Warning | LZK | Logan, Scott | 53 min |
| Jan 11, 8:56 PM CST | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 44 min |
| Jan 11, 9:08 PM CST | Special Weather Statement | LZK | Newton | 37 min |
| Jan 11, 9:14 PM CST | Special Weather Statement | LZK | Johnson | 31 min |
| Jan 11, 9:31 PM CST | Special Weather Statement | LZK | Montgomery | 44 min |
| Jan 11, 9:41 PM CST | Severe Thunderstorm Warning | LZK | Montgomery, Pike | 34 min |
| Jan 11, 9:45 PM CST | Special Weather Statement | LZK | Pope, Searcy | 45 min |
| Jan 11, 10:14 PM CST | Special Weather Statement | LZK | Garland, Perry, Saline | 46 min |
| Jan 11, 10:46 PM CST | Special Weather Statement | LZK | Boone, Newton | 29 min |
| Jan 11, 10:49 PM CST | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Stone, Van Buren | 23 min |
| Jan 11, 10:53 PM CST | Special Weather Statement | LZK | Faulkner, Pulaski, Saline | 52 min |
| Jan 11, 11:14 PM CST | Special Weather Statement | LZK | Marion | 31 min |
| Jan 11, 11:40 PM CST | Special Weather Statement | LZK | Baxter, Marion | 35 min |
| Jan 11, 11:46 PM CST | Special Weather Statement | LZK | Lonoke | 29 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.